# SDR MWEA050040

- Difficulty date: May 8, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 55,540 hours, 19,328 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5922532506
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO SLAT, RIGHT LOWER SURFACE SKIN HAS TWO SMALL CRACKS EMANATING FROM CHERRY MAX RIVETS.  FABRICATED AND INSTALLED DOUBLER.
